Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 94, NWS Atlanta, GA

March 11, 2010Cobb County, Douglas County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 11, 2010, 2:01 PM EST for Cobb County, Douglas County, Georgia. It took effect at Mar 11, 2010, 5:47 PM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2010, 2:01 PM EST (19:01 UTC)
In effect from
Mar 11, 2010, 5:47 PM EST
Expired
Mar 12, 2010, 8:27 PM EST
In force
27 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Cobb County, GA, Douglas County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sweetwater Creek near Austell (AUSG1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02337000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS42 KFFC 111901
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EST THU MAR 11 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-097-120600-
/O.NEW.KFFC.FL.W.0094.100312T0000Z-100312T0600Z/
/AUSG1.1.ER.100312T0000Z.100312T0000Z.100312T0000Z.NO/
201 PM EST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL LATE TONIGHT.
* AT 100 PM THURSDAY THE STAGE WAS 9.8 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 10.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TONIGHT.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.

$$
6 follow-up statements
286 
WGUS82 KFFC 112255
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 


GAC117-121-121255-
/O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100313T1017Z.NO/
555 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 5 PM EST THURSDAY THE STAGE WAS 9.7 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH EARLY SATURDAY. 
* FLOOD STAGE IS 7.0 FEET. MODERATE FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY MORNING.

$$

GAC045-077-149-121254-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1800Z/
/WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T1200Z.NO/
555 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL FRIDAY AFTERNOON. 
* AT 5 PM EST THURSDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH EARLY FRIDAY. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.

$$

GAC067-097-120600-
/O.EXT.KFFC.FL.W.0094.100311T2247Z-100312T0600Z/
/AUSG1.1.ER.100311T2130Z.100311T2145Z.100312T0000Z.NO/
555 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL LATE TONIGHT. 
* AT 04PM THURSDAY THE STAGE WAS 10.0 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH THE EVENING. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER TONIGHT. 
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.

$$
034 
WGUS82 KFFC 120336
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 PM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

GAC117-121-121736-
/O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 10 PM EST THURSDAY THE STAGE WAS 9.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH FRIDAY EVENING.
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER
  MIDNIGHT FRIDAY NIGHT.

$$

GAC045-077-149-121536-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/
/WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0936Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL FRIDAY MORNING. 
* AT 10 PM THURSDAY THE STAGE WAS 14.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE FOR A FEW MORE HOURS. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.

$$

GAC067-097-121735-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2230Z/
/AUSG1.1.ER.100311T2130Z.100312T0600Z.100312T1630Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL FRIDAY AFTERNOON. 
* AT 10 PM EST THURSDAY THE STAGE WAS 10.2 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE TONIGHT. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS NEAR CREST AND WILL BEGIN FALLING TONIGHT. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$
390 
WGUS82 KFFC 120905
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 AM EST FRI MAR 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC117-121-122304-
/O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/
404 AM EST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 3 AM FRIDAY THE STAGE WAS 9.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TONIGHT.

  

$$

GAC067-097-122200-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2200Z/
/AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T1600Z.NO/
404 AM EST FRI MAR 12 2010

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL THIS AFTERNOON. 
* AT 3 AM FRIDAY THE STAGE WAS 10.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.
  

$$

GAC079-263-269-293-122303-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-100314T1047Z/
/CLUG1.1.ER.100312T0048Z.100313T0000Z.100314T0447Z.NO/
404 AM EST FRI MAR 12 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19
* UNTIL SUNDAY MORNING. 
* AT 3 AM FRIDAY THE STAGE WAS 19.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE EVENING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS 
  AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN 
  ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 17 2004.
  

$$

GAC021-153-169-207-289-122303-
/O.EXT.KFFC.FL.W.0092.000000T0000Z-100314T0600Z/
/MACG1.1.ER.100311T1227Z.100312T0115Z.100314T0000Z.NO/
404 AM EST FRI MAR 12 2010

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL LATE SATURDAY NIGHT. 
* AT 3 AM FRIDAY THE STAGE WAS 19.7 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY 
  EVENING.
  

$$

GAC059-133-219-122303-
/O.CON.KFFC.FL.W.0088.000000T0000Z-100314T0900Z/
/PNFG1.1.ER.100312T0715Z.100312T1800Z.100314T0300Z.NO/
404 AM EST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL LATE SATURDAY NIGHT. 
* AT 3 AM FRIDAY THE STAGE WAS 11.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE EVENING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON JUN 15 2003.
  

$$
050 
WGUS82 KFFC 121550
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EST FRI MAR 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
 
GAC117-121-130550-
/O.EXT.KFFC.FL.W.0085.000000T0000Z-100314T1630Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100314T1030Z.NO/
1050 AM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SUNDAY AFTERNOON. 
* AT 10 AM FRIDAY THE STAGE WAS 8 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK. ADDITIONAL PORTIONS OF THE 
  ALPHARETTA GREENWAY HAVE MINOR FLOODING...WHICH RESULTS IN 
  RESIDENTS NOT BEING ABLE TO USE WALKING AND BIKING PATHS.   

$$

GAC067-097-122250-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2250Z/
/AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T1650Z.NO/
1050 AM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS AFTERNOON. 
* AT 9 AM FRIDAY THE STAGE WAS 10.2 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.

$$

GAC079-263-269-293-130549-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-100314T0800Z/
/CLUG1.1.ER.100312T0048Z.100313T0000Z.100314T0200Z.NO/
1050 AM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19.
* UNTIL LATE SATURDAY NIGHT. 
* AT 9 AM FRIDAY THE STAGE WAS 19 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY THROUGH THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS 
  AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN 
  ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP.

$$

GAC021-153-169-207-289-130549-
/O.EXT.KFFC.FL.W.0092.000000T0000Z-100313T0700Z/
/MACG1.1.ER.100311T1227Z.100312T0115Z.100313T0100Z.NO/
1050 AM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE TONIGHT. 
* AT 10 AM FRIDAY THE STAGE WAS 18.9 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

$$

GAC059-133-219-130549-
/O.EXT.KFFC.FL.W.0088.000000T0000Z-100315T0600Z/
/PNFG1.1.ER.100312T0715Z.100314T1100Z.100315T0000Z.NO/
1050 AM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE SUNDAY NIGHT. 
* AT 10 AM FRIDAY THE STAGE WAS 11 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY AROUND 11 FEET THROUGH SUNDAY
  MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
531 
WGUS82 KFFC 122039
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EST FRI MAR 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

GAC067-097-130230-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-100313T0230Z/
/AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T2030Z.NO/
339 PM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS EVENING. 
* AT 200 PM FRIDAY THE STAGE WAS 10.1 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  EVENING.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.

$$

GAC079-263-269-293-130645-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-100313T0645Z/
/CLUG1.1.ER.100312T0048Z.100312T1030Z.100313T0045Z.NO/
339 PM EST FRI MAR 12 2010

...FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19.
* UNTIL LATE TONIGHT. 
* AT 200 PM FRIDAY THE STAGE WAS 18.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS 
  AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN 
  ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP.

$$

GAC021-153-169-207-289-130700-
/O.CON.KFFC.FL.W.0092.000000T0000Z-100313T0700Z/
/MACG1.1.ER.100311T1227Z.100312T0115Z.100313T0100Z.NO/
339 PM EST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR 
THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE TONIGHT. 
* AT 300 PM FRIDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR.

$$

GAC059-133-219-131038-
/O.CON.KFFC.FL.W.0088.000000T0000Z-100315T0600Z/
/PNFG1.1.ER.100312T0715Z.100314T1100Z.100315T0000Z.NO/
339 PM EST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE SUNDAY NIGHT.
* AT 300 PM FRIDAY THE STAGE WAS 10.9 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 11.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
567 
WGUS82 KFFC 130127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EST FRI MAR 12 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES

GAC067-097-130157-
/O.CAN.KFFC.FL.W.0094.000000T0000Z-100313T0230Z/
/AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T2307Z.NO/
827 PM EST FRI MAR 12 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL THIS EVENING. 
* AT 8 PM EST FRIDAY THE STAGE WAS 9.9 FEET...AND FALLING.
* FLOOD STAGE IS 10.0 FEET. 
* THE CREEK HAS FALLEN BELOW FLOOD STAGE AND IS EXPECTED TO REMAIN
  BELOW FLOOD STAGE UNTIL FURTHER NOTICE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 11, 5:20 AM EST, 8 hours 41 minutes earlier.

Area forecast discussion, Mar 11, 5:20 AM EST, 8 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EST THU MAR 11 2010

.SHORT TERM /TODAY THROUGH FRIDAY/...
UNCERTAIN HOW FAR N THE WARM FRONT WILL GET TODAY BUT GUIDANCE
INDICATING IT GETS TO THE SOUTHERN PORTION OF CENTRAL GA. THIS WILL
GIVE POTENTIAL FOR AN AXIS OF HEAVY RAIN TO DEVELOP. GFS/NAM DIFFER
HOW MUCH THIS HEAVY RAIN WILL AFFECT THE CWA. MODELS SIMILAR WITH
HIGH POTENTIAL FOR SHOWERS AND A CHANCE OF THUNDERSTORMS TODAY.
INSTABILITY WILL BE LIMITED. BEST CHANCES FOR SHOWERS WILL SHIFT TO
E GA FOR THE AFTERNOON BUT SCATTERED SHOWERS/T-STORMS CAN BE
EXPECTED FOR W GA. GOOD SW FLOW ALOFT CONTINUES TO PROVIDE SHORT
WAVE ACTIVITY. WILL NEED TO WATCH THE CONVECTION MOVING ACROSS MS
BUT THIS IS GENERALLY EXPECTED IT TO DIMINISH BY THE TIME IT GETS TO
GA.

SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY WITH A COLD FRONT MOVING
TO THE AREA ALONG WITH AN ASSOCIATED SHORT WAVE AND GOOD JET ALOFT.
SBCAPE RATHER LIMITED AT 500-1000. CONVECTION WILL DIMINISH FRIDAY
EVENING.

TEMPERATURES AGAIN A CRAP SHOOT TODAY. WARM AIRMASS IN PLACE BUT A
COOLER SURFACE AIRMASS N OF THE WARM FRONT COULD SEVERELY LIMIT
WARMING. GENERALLY TOOK A MAV/MET BLEND BUT THIS COULD BE 2-4
DEGREES TOO WARM. COOLER SURFACE AIRMASS LOOKS TO ERODE AT LEAST FOR
THE SE PORTION OF THE CWA FRIDAY. FAVORED THE WARM SIDE OF GUIDANCE
TO THE SE AND A BLEND TO THE NW.

OVERALL CONFIDENCE IS LOW TO MODERATE.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
GFS/EUROPEAN SIMILAR MOVING LOW PRESSURE ALOFT TO TN/KY SATURDAY
GIVING THE CHANCE FOR SHOWERS ACROSS N AND PARTS OF CENTRAL GA.
THE UPPER SYSTEM MOVES TO THE EAST COAST SUNDAY WITH SMALL CHANCES
FOR SHOWERS OVER THE FAR N. THE CIRCULATION AROUND THE EXITING UPPER
SYSTEM COULD STILL GIVE SMALL CHANCES FOR SHOWERS ACROSS THE FAR N
MONDAY. MAINLY DRY FOR TUESDAY BUT YOU CAN NOT RULE OUT A FEW
SHOWERS ACROSS THE FAR N. GFS/EUROPEAN SIMILAR WITH BRINGING AN
UPPER LOW TO THE AREA WEDNESDAY BUT THE GFS HAS MUCH LESS MOISTURE
ASSOCIATED. AT THIS TIME...20-30 PERCENT POPS FOR SHOWERS.

&&

.HYDROLOGY...
UNLESS WE SEE SOMETHING DIFFERENT...THE WATCH WILL BE ALLOW TO
EXPIRE AT 700 AM. EXPECTED AMOUNTS ACROSS THE AREA TO IN THE 1/4 TO
1 INCH RANGE WITH THE GREATEST AMOUNTS (1/2 TO 1 INCH) EXPECTED OVER
CENTRAL GA WHERE THE LEAST AMOUNT OF RAIN HAS FALLEN SO FAR.

1/2 TO 1 INCH OF RAIN EXPECTED FRIDAY WITH CONVECTION. DUE TO THE
NATURE OF THE CONVECTION...THIS WILL HAVE TO BE MONITORED CLOSELY
FOR LOCALIZED FLOODING.

&&

.AVIATION...
GUIDANCE NOT DOING TOO WELL ON CIGS FORECAST. BOTH GFS/NAM CONTINUE
TO FORECAST IFR/MVFR CIGS THAT ARE NOT HAPPENING. THE MIXING OF THE
CONVECTION HAS BEEN KEEPING KEEPS FROM DROPPING TOO LOW. THE ONLY
EXCEPTION IS IN THE NORTHWEST WHERE THE REMNANTS OF THE WEDGE
REMAIN. THE WEDGE FRONT IS CURRENTLY BETWEEN ATL AND AHN AND DO NOT
SEE THIS CHANGING MUCH UNTIL THE SHORT WAVE MOVING INTO WESTERN
ALABAMA MOVES ACROSS THE STATE AND PULLS THE WEDGE FRONT BACK INTO
THE CAROLINAS. ON THE EAST SIDE OF THE FRONT CIGS AND VSBYS ARE
LIFR. WEST OF THE FRONT IT IS MOSTLY VFR WITH SOME SPOTTY MVFR CIGS.
WITH CONVECTION AND MIXING CONTINUING THROUGH THE MORNING WILL HOLD
ONTO VFR CIGS AND DROP TO 1500 TO 2500 FEET IN THE RA/TSRA. TIMINING
WILL BRING THE WESTERN ALABAMA CONVECTION INTO WESTERN GEORGIA
AROUND 15Z...CLEARING THE CSG/ATL AREAS AROUND 18Z...AND THE AHN/MCN
AREAS AROUND 20Z. THERE COULD BE SOME CLEARING AND WITH LIGHT WINDS
AND PLENTY OF LOW LEVEL MOISTURE...DENSE FOG SHOULD FORM LATE THIS
EVENING BRINGING IFR CIGS/VSBYS BY 06Z. THE NEXT WAVE OF CONVECTION
WILL BE ALONG THE COLD FRONT WHICH IS PROGGED INTO WESTERN GEORGIA
BY 18Z FRI AND WILL THEREFORE ADD TSRA TO ATL BETWEEN 12Z AND 18Z
FRIDAY. EXPECT WINDS TO MAINTAIN A SOUTHEAST DIRECTION THROUGH THE
FORECAST ALL AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  48  67  47  61 / 100  30  60  60  20
ATLANTA         60  50  65  47  57 / 100  20  70  50  30
BLAIRSVILLE     56  48  59  44  53 /  80  40  70  60  40
CARTERSVILLE    61  50  62  44  58 / 100  20  80  40  30
COLUMBUS        63  50  69  46  61 / 100  20  70  30  20
GAINESVILLE     56  48  64  46  56 / 100  30  70  60  30
MACON           63  48  72  48  64 / 100  20  70  50  10
ROME            62  52  60  44  58 / 100  20  80  40  50
PEACHTREE CITY  61  47  66  43  57 / 100  20  70  50  20
VIDALIA         66  53  75  54  70 / 100  20  50  50   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FLOYD...
FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING...
PICKENS...POLK...SOUTH FULTON...WALKER...WHITE...WHITFIELD.

&&

BDL
Hazardous weather outlook, Mar 11, 5:03 AM EST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EST THU MAR 11 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
503 AM EST THU MAR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG STORM SYSTEM OVER THE CENTRAL UNITED STATES WILL CONTINUE
TO BRING GULF MOISTURE TO THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING AND MAINLY BEFORE 6 PM TODAY.

.DISCUSSION...
A STRONG UPPER LEVEL DISTURBANCE WILL MOVE OUT OF THE MISSISSIPPI
VALLEY AND INTO GEORGIA TODAY. AS THIS SYSTEM GETS CLOSER TO THE
STATE IT WILL WEAKEN. ALTHOUGH INSTABILITY WILL BE LIMITED WITH
CAPES LESS THAN 200 THROUGH THE AFTERNOON...SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS MORNING AND AFTERNOON...HOWEVER
SEVERE STORMS ARE NOT EXPECTED. THE SYSTEM WILL MOVE OUT OF THE STATE BY
THIS EVENING ENDING THE THREAT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON FRIDAY. HAZARDOUS
WEATHER IS NOT EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:23 PM ESTRiver Flood WarningFFCHaralson33 hr
Mar 10, 10:03 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard25 hr
Mar 11, 1:08 AM ESTAreal Flood WarningFFCFloyd, Polk3 hr
Mar 11, 4:44 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Mar 11, 11:01 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson39 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.